# SDR SWAA2014082531193

- Difficulty date: July 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,897 hours, 44,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK LOWER CHORD CUT OUT CRACKED AT RIB 135.5 STRINGER L2.  REPAIRED CHORD IAW EA.
